# SDR AU981485

- Difficulty date: November 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2701 · Control Column Section
- Part: Bearing
- Part number: MS2764216
- Condition: Stiff
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AILERON CONTROL SYSTEM BEARING LOCATED IN THE PILOT'S CONTROL WHEEL STIFF AND BINDING.
